RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1975, Volume 39, Issue 6, Pages 1346–1365 (Mi izv2095)  

This article is cited in 1 scientific paper (total in 1 paper)

Representation of completely $L$-superharmonic functions

M. V. Novitskii


Abstract: An infinitely differentiable function $u(x)$ is said to be completely $L$-superharmonic if it satisfies the condition $(-1)^nL^nu(x)\geqslant0$, $n=0,1,2,…$, where $L$ is a second-order elliptic operator and belongs to a bounded domain with a sufficiently smooth boundary. An integral representation is given in this paper for such functions, and a study of their analytic nature is carried out.
Bibliography: 17 titles.

Full text: PDF file (1698 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1975, 9:6, 1279–1296

Bibliographic databases:

UDC: 517.5
MSC: Primary 31B05, 31B10; Secondary 35J25, 47F05
Received: 16.05.1974

Citation: M. V. Novitskii, “Representation of completely $L$-superharmonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 39:6 (1975), 1346–1365; Math. USSR-Izv., 9:6 (1975), 1279–1296

Citation in format AMSBIB
\Bibitem{Nov75}
\by M.~V.~Novitskii
\paper Representation of completely $L$-superharmonic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1975
\vol 39
\issue 6
\pages 1346--1365
\mathnet{http://mi.mathnet.ru/izv2095}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=407299}
\zmath{https://zbmath.org/?q=an:0314.31009}
\transl
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 6
\pages 1279--1296
\crossref{https://doi.org/10.1070/IM1975v009n06ABEH001521}


Linking options:
  • http://mi.mathnet.ru/eng/izv2095
  • http://mi.mathnet.ru/eng/izv/v39/i6/p1346

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Novitskii, “Integral representation of completely excessive elements and completely $L$-superharmonic functions”, Funct. Anal. Appl., 15:3 (1981), 207–216  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:146
    Full text:41
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019